Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LGV HIV
Jul 11, 2008

I have been on Atripla for about 45 days. (HIV poz for 2 years) I have been on doxycycline for 12 days. I am getting bad nauseau in the mornings only. Do u think it is the Atripla, the antibiotic, or the LGV? I still have some LGV symptoms, i.e. frequent bowels, thin stools. I was misdiagnosed at first and have probably had LGV for 3-4 months. My doctor offered more anti nauseau meds but I said I would tough it out. any idea of cause? what if lgv does not completely go away in 21 days? what is next step? thanks

Response from Dr. Henry

Only a small percentage of patients experience nausea from Atripla. Doxycycline can cause nausea in some patients but again that is not a common side effect. If the nausea started after starting the doxycycline (not present when just on the Atripla) then I would favor the doxy as a contributing cause and wait until therap completed to see if the nausea improves. KH



Previous
sore thighs
Next
Irritable Bowel Syndrome and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement